# SDR SIMA201811087003

- Difficulty date: November 7, 2018
- Submitted: November 8, 2018
- Operation: Air carrier
- Aircraft: N854AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145743
- Aircraft time: 31,936 hours, 28,978 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OPC OF EMERGENCY LIGHTING SYS. FLOOR STRIPS FROM 3A TO 6A WERE INOP-C/A-REMOVED AND REPLACED #3 EMERGENCY LIGHT DC/AC INVERTER, OPC GOOD, IAW AMM 33-50-11
